Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 67, NWS Milwaukee, WI

July 27, 2017

NWS Milwaukee, WI issued this small craft advisory at Jul 27, 2017, 3:05 AM CDT. It took effect at Jul 27, 2017, 10:00 AM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2017, 3:05 AM CDT (08:05 UTC)
In effect from
Jul 27, 2017, 10:00 AM CDT
Expired
Jul 29, 2017, 6:00 AM CDT
In force
44 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

482 
WHUS73 KMKX 270805
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT THU JUL 27 2017

...BRISK NORTHEAST WINDS EXPECTED...

.NORTHEAST WINDS WILL INCREASE AS HIGH PRESSURE BUILDS INTO THE
UPPER GREAT LAKES. 

LMZ643-644-271615-
/O.NEW.KMKX.SC.Y.0067.170727T1500Z-170729T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
305 AM CDT THU JUL 27 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT CDT FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO MIDNIGHT CDT FRIDAY NIGHT. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE THIS
  MORNING AND THIS AFTERNOON.

* WAVES: INCREASING TO 3 TO 5 FEET THIS AFTERNOON AND 3 TO 6 FEET
  TONIGHT INTO FRIDAY.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-271615-
/O.NEW.KMKX.SC.Y.0067.170727T1800Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CDT THU JUL 27 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 AM CDT SATURDAY. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS
  AFTERNOON.

* WAVES: INCREASING TO 3 TO 5 FEET THIS AFTERNOON AND 3 TO 6 FEET
  TONIGHT INTO FRIDAY.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
9 follow-up statements
020 
WHUS73 KMKX 271408
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT THU JUL 27 2017

...BRISK NORTHEAST WINDS EXPECTED...

.NORTHEAST WINDS WILL INCREASE AS HIGH PRESSURE BUILDS INTO THE
UPPER GREAT LAKES.

LMZ643-644-272215-
/O.CON.KMKX.SC.Y.0067.170727T1500Z-170729T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
908 AM CDT THU JUL 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY NIGHT...

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE THIS 
  MORNING AND THIS AFTERNOON. 

* WAVES: INCREASING TO 3 TO 5 FEET THIS AFTERNOON AND 3 TO 6 
  FEET TONIGHT INTO FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-272215-
/O.CON.KMKX.SC.Y.0067.170727T1800Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
908 AM CDT THU JUL 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 AM CDT SATURDAY...

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS 
  AFTERNOON. 

* WAVES: INCREASING TO 3 TO 5 FEET THIS AFTERNOON AND 3 TO 6 
  FEET TONIGHT INTO FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
176 
WHUS73 KMKX 271937
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 PM CDT THU JUL 27 2017

...BRISK NORTHEAST WINDS CONTINUING INTO FRIDAY...

.NORTHEAST WINDS WILL PERSIST AS HIGH PRESSURE MOVES TOWARDS LAKE
SUPERIOR. 

LMZ643-644-280345-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
237 PM CDT THU JUL 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY NIGHT...

* WINDS: NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-280345-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
237 PM CDT THU JUL 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS.
 
* WAVES: 3 TO 6 FEET.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
361 
WHUS73 KMKX 280242
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 PM CDT THU JUL 27 2017

...BRISK NORTHEAST WINDS AND ELEVATED WAVES CONTINUING INTO 
FRIDAY...

.NORTHEAST WINDS WILL PERSIST INTO FRIDAY...AS HIGH PRESSURE 
MOVES TOWARDS LAKE SUPERIOR. ELEVATED WAVES ARE EXPECTED TO LINGER
INTO FRIDAY NIGHT.

LMZ643-644-281045-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
942 PM CDT THU JUL 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY NIGHT...

* WINDS: NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-281045-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
942 PM CDT THU JUL 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
684 
WHUS73 KMKX 280812
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CDT FRI JUL 28 2017

...BRISK NORTHEAST WINDS AND ELEVATED WAVES CONTINUING INTO
THIS EVENING...

.NORTHEAST WINDS WILL PERSIST TODAY...WITH HIGH PRESSURE CENTERED
NEAR LAKE SUPERIOR. ELEVATED WAVES ARE EXPECTED TO LINGER INTO 
TONIGHT.

LMZ643-644-281615-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
312 AM CDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-281615-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
384 
WHUS73 KMKX 281419
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 AM CDT FRI JUL 28 2017

...BRISK NORTHEAST WINDS AND ELEVATED WAVES THROUGH THIS 
EVENING...

.NORTHEAST WINDS WILL PERSIST TODAY...WITH HIGH PRESSURE CENTERED
NEAR LAKE SUPERIOR. ELEVATED WAVES ARE EXPECTED TO LINGER THROUGH
THE NIGHT FROM NORTH POINT LIGHT AND SOUTH.

LMZ643-644-282230-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
919 AM CDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-282230-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 AM CDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
632 
WHUS73 KMKX 281952
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT FRI JUL 28 2017

...BRISK NORTHEAST WINDS AND ELEVATED WAVES THROUGH THIS
EVENING...

.NORTHEAST WINDS WILL DIMINISH SOMEWHAT THIS EVENING BUT NORTHEAST
FLOW WILL PERSIST THROUGH TONIGHT. AS A RESULT ELEVATED WAVES ARE
EXPECTED TO LINGER THROUGH THE EVENING FROM NORTH POINT LIGHT
NORTH AND THROUGH THE NIGHT FROM NORTH POINT LIGHT SOUTH.

LMZ643-644-290400-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
252 PM CDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-290400-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
252 PM CDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
573 
WHUS73 KMKX 290207
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CDT FRI JUL 28 2017

...BRISK NORTHEAST WINDS AND ELEVATED WAVES THROUGH THIS
EVENING...

.NORTHEAST WINDS WILL DIMINISH SOMEWHAT THIS EVENING BUT
NORTHEAST FLOW WILL PERSIST THROUGH TONIGHT. AS A RESULT ELEVATED
WAVES ARE EXPECTED TO LINGER THROUGH THE EVENING FROM NORTH POINT
LIGHT NORTH AND THROUGH THE NIGHT FROM NORTH POINT LIGHT SOUTH.

LMZ643-644-290500-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
907 PM CDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-291015-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 PM CDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
921 
WHUS73 KMKX 290809
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 AM CDT SAT JUL 29 2017

...BRISK NORTHEAST WINDS DIMINISHING THIS MORNING...

.NORTHEAST WINDS WILL DIMINISH THIS MORNING AS HIGH PRESSURE
BUILDS IN.


LMZ645-646-291100-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 AM CDT SAT JUL 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY
THIS MORNING...

* WINDS: NORTHEAST WINDS 10 TO 20 KNOTS DIMINISHING TO 10 TO 15
  KNOTS. 

* WAVES: 4 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
475 
WHUS73 KMKX 291049
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
549 AM CDT SAT JUL 29 2017

...WAVES SUBSIDING...

.AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION, THE WINDS 
AND WAVES WERE CONTINUING TO DIMINISH. 

LMZ645-646-291200-
/O.EXP.KMKX.SC.Y.0067.000000T0000Z-170729T1100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
549 AM CDT SAT JUL 29 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CDT EARLY THIS
MORNING. 

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 27, 2:50 AM CDT, 15 minutes earlier.

Area forecast discussion, Jul 27, 2:50 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
250 AM CDT Thu Jul 27 2017

.SHORT TERM...

Today and Tonight...Forecast Confidence is Medium...

Dense fog will be an issue early this morning behind the cold
front as skies briefly clear and dew points initially remain
high. Drier air will then work its way in, with clouds scattering
out and the visibilities improving from the north later this
morning. Will issue a Dense fog advisory, but this may need to be
trimmed as the dry air moves in.

An upper level shortwave will move across the lake Superior area
tonight, Most of the showers from this will be to our north, but a
a few showers could brush the Dells to Fond du lac area, as
forecast sounding do show a shallow layer of moisture below an
inversion around 700 mb this evening.

Surface high pressure will then build across Minnesota and
northern Wisconsin, with increasing northeast winds across
southeast Wisconsin, especially near Lake Michigan.

.LONG TERM...

Friday through Sunday...Forecast confidence is high:

High pressure will control the weather pattern for Friday and the
weekend. Expect plenty of sunshine to go along with near normal
temperatures.

Monday through Wednesday...Forecast confidence is medium to high:

High pressure will hang on into early next week. Models have
backed off the wave that was expected on Monday, with a stronger
surface high keeping the area dry. Precipitable water values do
increase by Wednesday ahead of a stronger approaching wave. Could
see some shower/storm activity mid-week, but kept precip chances
on the low end due to model differences that far out in the
forecast.

Temps for the first half of next week should remain right around
normal values as we transition from July to August.

&&

.AVIATION(09Z TAFS)...

IFR/LIFR ceilings and VSBYS are expected to continue to develop
early this morning.

Still a small chance of showers early this morning with the cold
front exiting the far southeast.

MVFR/VFR conditions should return by middle to late morning, as
northeast winds increase and bring drier air into the area. Gusty
northeast winds are expected near Lake Michigan Thursday afternoon
and evening, with gusts up to 20 knots possible.

Ceilings should gradually mix out by later in the day and into
Thursday night.

&&

.MARINE...

Gusty northeast winds and building waves are expected late this
morning and afternoon into tonight. Frequent gusts to 25 knots
are forecast, along with waves building to 3 to 6 feet. Winds and
waves will remain elevated Friday morning, then increase again
Friday afternoon into Friday night. A rather long duration Small
Craft Advisory will go into effect later this morning and
afternoon.

&&

.BEACHES...

Gusty northeast winds and building waves are expected along the
beaches of Lake Michigan this afternoon and night. This should
bring high swim risk conditions during this time. A Beach Hazards
Statement will be issued for this afternoon into Friday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory until 7 AM CDT this morning for WIZ046-047-
     051-052-056>060-062>065-067-068.

     Beach Hazards Statement from 1 PM CDT this afternoon through
     Friday evening for WIZ066-071-072.

     Beach Hazards Statement from 10 AM CDT this morning through
     Friday evening for WIZ052-060.

LM...Small Craft Advisory from 1 PM this afternoon to 6 AM CDT
     Saturday for LMZ645-646.

     Small Craft Advisory from 10 AM this morning to midnight CDT
     Friday night for LMZ643-644.

&&

Today/Tonight and Aviation/Marine/Beaches...Hentz
Friday through Wednesday...DDV
Hazardous weather outlook, Jul 26, 10:20 PM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
1020 PM CDT Wed Jul 26 2017

WIZ046-047-051-052-056>060-062>072-280330-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1020 PM CDT Wed Jul 26 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Rest of Tonight

Isolated thunderstorms will continue to slowly taper off during
the overnight hours. Locally heavy rainfall is possible with any
slow moving storms.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There will be a chance of thunderstorms Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-280330-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1020 PM CDT Wed Jul 26 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Rest of Tonight

Isolated thunderstorms will continue to slowly taper off during
the overnight hours.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Winds and waves will likely reach Small Craft Advisory levels
Thursday afternoon into Friday.

There will be a chance for thunderstorms Monday through
Wednesday.

Wood
www.weather.gov/mkx

In the hours before

Local storm report, Jul 26, 10:02 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1002 PM CDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HEAVY RAIN       BRODHEAD                42.62N 89.37W
07/26/2017  M1.80 INCH       GREEN              WI   TRAINED SPOTTER

            FELL IN 80 MINS.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:25 PM CDTAreal Flood AdvisoryMKXGreen, Rock3 hr
Jul 27, 2:58 AM CDTDense Fog AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 9 more4 hr
Jul 27, 3:14 AM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan43 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.